MAUDE Adverse Event Report: CORDIS US. CORP SABERX014; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

CORDIS US. CORP SABERX014; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Catalog Number 47525300M
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the balloon on a 2.5mm x 300mm saberx.014 percutaneous transluminal angioplasty (pta) balloon catheter ruptured before nominal expansion.A non-cordis device was used as a replacement to perform pre-dilation.There were no reported injuries to the patient.This was during a procedure to treat a popliteal ¿ below knee (bk) vessel with calcified lesions.Additional information was requested but was not provided.The device will not be returned for evaluation.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly: b4, g3, g6, h1, h2, h3, h6, and h11.Complaint conclusion: as reported, the balloon on a 2.5mm x 300mm saberx.014 percutaneous transluminal angioplasty (pta) balloon catheter ruptured before nominal expansion.A non-cordis device was used as a replacement to perform pre-dilation.There were no reported injuries to the patient.This was during a procedure to treat a popliteal ¿ below knee (bk) vessel with calcified lesions.Additional information was requested but was not provided.The device was not returned for analysis.A product history record (phr) review of lot 2505083694 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿balloon- burst - at/below rbp¿ could not be verified as the device was not returned for analysis.The exact cause could not be determined.Vessel characteristics of calcification may have contributed to the reported event.However, without the return of the device for analysis, it is difficult to draw a clinical conclusion between the device and the event reported.According to the instructions for use, which are not intended to mitigate risk, ¿carefully inspect the catheter prior to use to verify that the catheter has not been damaged and that its size, shape and condition are suitable for the procedure for which it is to be used.Flush or rinse all products entering the vascular system with sterile isotonic saline or a similar solution via the guide-wire access port prior to use.Never attempt to move the guide wire when the balloon is inflated.Do not advance the catheter against significant resistance.The cause of resistance should be determined via fluoroscopy.Inflation in excess of the rated burst pressure may cause the balloon to rupture.Use the recommended balloon inflation medium (25% contrast medium/75% sterile saline solution).It has been shown that a 25/75% contrast / saline ratio has yielded faster balloon inflation / deflation times.Never use air or other gaseous medium to inflate the balloon.If resistance is felt during post procedure withdrawal of the catheter through the introducer sheath, determine if contrast is trapped in the balloon with fluoroscopy.If contrast is present, push the balloon out of the sheath and then completely evacuate the contrast before proceeding to withdraw the balloon.If resistance is still felt during post procedure withdrawal of the catheter, it is recommended to remove the balloon catheter and guidewire/ introducer sheath as a single unit.Do not continue to use the balloon catheter if the shaft has been bent or kinked.¿ neither the phr nor the information available suggests a design or manufacturing related cause for the reported event.Therefore, no corrective or preventive action will be taken at this time.

Brand Name
SABERX014
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
15th building smes venture park songshan lake hi-tech zone
dongguan, guangdong 
7863138372
MDR Report Key23922330
Report Number1016427-2025-00099
Device Sequence Number15710873
Product Code LIT
UDI-Device Identifier20705032089804
UDI-Public(01)20705032089804(17)280531(10)2505083694
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number47525300M
Device Lot Number2505083694
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer02/11/2026
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BASALO NS3.; CROSSROAD 6FR.; UNKNOWN NON-CORDIS DEVICE.
Patient SexUnknown